Almost everywhere convergence of Marcinkiewicz means of Fourier series on the group of 2-adic integers

Volume 191 / 2009

I. Blahota, G. Gát Studia Mathematica 191 (2009), 215-222 MSC: 42C10, 42A24. DOI: 10.4064/sm191-3-3

Abstract

We prove the almost everywhere convergence of the Marcinkiewicz means of integrable functions $\sigma _{n}f \to f$ for every $f\in L^{1}(I^2)$, where $I$ is the group of $2$-adic integers.

Authors

  • I. BlahotaInstitute of Mathematics and Computer Science
    College of Nyíregyháza
    P.O. Box 166
    H-4400 Nyíregyháza, Hungary
    e-mail
  • G. GátInstitute of Mathematics and Computer Science
    College of Nyíregyháza
    P.O. Box 166
    H-4400 Nyíregyháza, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image